Research Repository

On some Gronwall type inequalities involving iterated integrals

Cho, Yeol Je and Dragomir, Sever S and Kim, Young-Ho (2011) On some Gronwall type inequalities involving iterated integrals. Mathematical Inequalities and Applications, 14 (3). pp. 605-620. ISSN 1331-4343

Full text for this resource is not available from the Research Repository.

Abstract

In this paper we consider simple inequalities involving iterated integrals in the inequality (1.1) for functions when the function u in the both side of the inequality (1.1) are replaced by the function w(u) and ϕ (u) for some functions w,ϕ and provide some retarded integral inequalities involving iterated integrals. Some applications are also given to illustrate the usefulness of our results.

Item Type: Article
Uncontrolled Keywords: ResPubID22871, Gronwall-Bellman inequalities, retarded integral inequalities, iterated integrals, integro-differential equation
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0102 Applied Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Related URLs:
Depositing User: VUIR
Date Deposited: 27 Jun 2012 04:36
Last Modified: 13 Jan 2015 04:27
URI: http://vuir.vu.edu.au/id/eprint/7644
DOI: 10.7153/mia-14-52
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar